Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Characterizing $k$-dimensional universal Menger compacta


Author: Mladen Bestvina
Journal: Bull. Amer. Math. Soc. 11 (1984), 369-370
MSC (1980): Primary 54F20, 57Q99; Secondary 54F45
MathSciNet review: 752801
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • R. D. Anderson, A characterization of the universal curve and a proof of its homogeneity, Ann. of Math. (2) 67 (1958), 313–324. MR 0096180
  • R. D. Anderson, One-dimensional continuous curves and a homogeneity theorem, Ann. of Math. (2) 68 (1958), 1–16. MR 0096181
  • J. W. Cannon, Shrinking cell-like decompositions of manifolds. Codimension three, Ann. of Math. (2) 110 (1979), no. 1, 83–112. MR 541330, 10.2307/1971245
  • Robert D. Edwards, The topology of manifolds and cell-like maps, Proceedings of the International Congress of Mathematicians (Helsinki, 1978), Acad. Sci. Fennica, Helsinki, 1980, pp. 111–127. MR 562601
  • Solomon Lefschetz, On compact spaces, Ann. of Math. (2) 32 (1931), no. 3, 521–538. MR 1503014, 10.2307/1968249
  • [Mg] K. Menger, Kurventheorie, Teubner, Leipzig, 1932.
  • B. A. Pasynkov, Partial topological products, Trudy Moskov. Mat. Obšč. 13 (1965), 136–245 (Russian). MR 0198414
  • Frank Quinn, Resolutions of homology manifolds, and the topological characterization of manifolds, Invent. Math. 72 (1983), no. 2, 267–284. MR 700771, 10.1007/BF01389323
  • H. Toruńczyk, On 𝐶𝐸-images of the Hilbert cube and characterization of 𝑄-manifolds, Fund. Math. 106 (1980), no. 1, 31–40. MR 585543

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 54F20, 57Q99, 54F45

Retrieve articles in all journals with MSC (1980): 54F20, 57Q99, 54F45


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15313-8